Certain properties of countably Q – compact fuzzy sets

M. A. M. Talukder, D. M. Ali

Abstract


In this paper, we introduced the countably Q – compact fuzzy sets (in the sense of Q – compact fuzzy sets given in [2]) and study their certain properties.


Full Text: PDF

How to Cite this Article:

M. A. M. Talukder, D. M. Ali, Certain properties of countably Q – compact fuzzy sets, Journal of Mathematical and Computational Science, Vol 4, No 2 (2014), 446-462

Copyright © 2014 M. A. M. Talukder, D. M. Ali. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS